# SDR ASAA2022091439954

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,158 hours, 16,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Fuselag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED L2 EMERGENCY LIGHT LAMP IAW B737-800 AMM 33-51-04-960-801.
